# SDR DALA1141110627

- Difficulty date: June 22, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED STA 377.7 LBL 24 TO RBL 24 TO RBL 24 WITH A GOUGE FROM A CHERRY MAX STEM AT LBL 32.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 187276 W/O 87881700001.  PER ER/A 493049-14 REV ORIGINAL.
